# SDR IPXA3M78312

- Difficulty date: May 14, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW COMMENTED SMELLING AN ACIDIC ELECTRICAL ODOR IN THE CONTROL PANEL DURING GEAR EXTENSION.   QUICKLY DISSIPATED AFTER LANDING.  VISUALLY INSPECTED INLET OF PACKS.  RAN PACKS FOR AT LEAST .5 HR.  CIRCUIT BREAKERS  AND CFDS CHECKED, NO FAULT OR DISCREPANCY NOTED.  OK TO CONTINUE SERVICE.
